×

zbMATH — the first resource for mathematics

Infinitesimal transformations of the linear frame bundle with the complete lift connection. (English. Russian original) Zbl 0888.53021
Russ. Math. 40, No. 2, 50-55 (1996); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1996, No. 2(405), 53-58 (1996).
The author studies infinitesimal projective transformations of the linear frame bundle and obtains their canonical decomposition in rapport with the torsion-free connection on the base manifold. See also I. G. Fikhtengol’ts [Phys. Dokl. 39, 629-632 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 338, 180-183 (1994; Zbl 0872.53011)].
Reviewer: M.Rahula (Tartu)

MSC:
53B10 Projective connections
55R10 Fiber bundles in algebraic topology
PDF BibTeX XML Cite